Accessibility navigation


Fixed-b asymptotic approximation of the sampling behaviour of nonparametric spectral density estimators

Hashimzade, N. and Vogelsang, T. J. (2008) Fixed-b asymptotic approximation of the sampling behaviour of nonparametric spectral density estimators. Journal of Time Series Analysis, 29 (1). pp. 142-162. ISSN 1467-9892

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/j.1467-9892.2007.00548.x


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19897
Publisher:Wiley-Blackwell

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation